# SDR AU980239

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot
- Part number: 24411009
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR PIVOT CRACKED.
